Forum

Gabapentin for burning feet anyone

Hi folks,

I have recently been advised to cut down on Amitriptyline; as added together with Baclofen and Codydrymal (and MS) they were causing constipation. My Neuro proposed that I take Gabapentin to help with nerve pain in my feet, so that I might be able to stand up for longer periods and would help with my walking, also he proposed that it would also help with the nerve pain in my back.

Well I’ve been on 300MG of Gabapentin for over a month now and although I’ve noticed a slight improvement, I am still not able to stand for very long as the burning pain in my feet, particularly the left one is still pretty bad.

Has anyone else found that Gabapentin hasn’t worked for them I am asking?

Thank you for any replies

Wendy x

300mg is a very low dose Wendy. (The max dose is 3600mg a day.)

I would think a visit to your GP is in order. It’s great that 300mg is having a slight effect: it suggests that a higher dose will work well. Fingers crossed!

Karen x

Hi Wendy,

Never been able to stand on my feet for long, how do those guardsmen do it outside Buck Pal. Gabapentin stops neuro-muscular pain for me. Sometimes my knees hurt, it feels like someone is putting a needle into the joint and twisting it. Also Gabapentin relieves the twitchy leg/restless leg. Watching a film in the cinema and sometimes I cannot keep my leg, usually the left one, still. Removes pleasure of film in one fell swoop

I take 300 mg twice a day. Baclofen also helps the twitches in my legs - guess its a sort of involoutary spasm.

Patrick

Thanks Karen

Wendy x

I take 300 mg twice a day. Baclofen also helps the twitches in my legs - guess its a sort of involoutary spasm.

Thanks Patrick, it seems I am on a very low dose, will speak with the medics when I next have an appointment. I have also found that Baclofen helps with spasms and spactisity, Amitriptyline has probably helped me the most, am still trying to cope on 30ml per night instead of 40ml.

Wendy x